# SDR U2RA201905120001

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 72,103 hours, 24,574 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER 4 DOOR INOPERATIVE. RELAMPED EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER 4 DOOR PER AIRCRAFT MAINTENANCE MANUAL 33-51-06.
